Asymptotics of resonances in a thermoelastic model with light local mass perturbations

Nataliya Babych, Johannes Zimmer

Research output: Contribution to journalArticle

63 Downloads (Pure)
Original languageEnglish
Pages (from-to)311-326
Number of pages16
JournalQuarterly of Applied Mathematics
Volume67
Issue number2
Early online date20 Mar 2009
DOIs
Publication statusPublished - Jun 2009

Cite this

Asymptotics of resonances in a thermoelastic model with light local mass perturbations. / Babych, Nataliya; Zimmer, Johannes.

In: Quarterly of Applied Mathematics, Vol. 67, No. 2, 06.2009, p. 311-326.

Research output: Contribution to journalArticle

@article{954714790d374bc79b9898bee1429de2,
title = "Asymptotics of resonances in a thermoelastic model with light local mass perturbations",
author = "Nataliya Babych and Johannes Zimmer",
note = "See also: Bath Institute For Complex Systems Preprint 13/07 (2007) http://www.bath.ac.uk/math-sci/bics/preprints/BICS07_13.pdf",
year = "2009",
month = "6",
doi = "10.1090/S0033-569X-09-01112-8",
language = "English",
volume = "67",
pages = "311--326",
journal = "Quarterly of Applied Mathematics",
issn = "0033-569X",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - Asymptotics of resonances in a thermoelastic model with light local mass perturbations

AU - Babych, Nataliya

AU - Zimmer, Johannes

N1 - See also: Bath Institute For Complex Systems Preprint 13/07 (2007) http://www.bath.ac.uk/math-sci/bics/preprints/BICS07_13.pdf

PY - 2009/6

Y1 - 2009/6

UR - http://www.scopus.com/inward/record.url?scp=75849163231&partnerID=8YFLogxK

UR - http://www.ams.org/journals/qam/2009-67-02/S0033-569X-09-01112-8/

UR - http://dx.doi.org/10.1090/S0033-569X-09-01112-8

U2 - 10.1090/S0033-569X-09-01112-8

DO - 10.1090/S0033-569X-09-01112-8

M3 - Article

VL - 67

SP - 311

EP - 326

JO - Quarterly of Applied Mathematics

JF - Quarterly of Applied Mathematics

SN - 0033-569X

IS - 2

ER -